# SDR ASAA0140137

- Difficulty date: November 7, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022605
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 6-12.  WIRE DISCONNECTED.  RECONNECTED WIRE, OPS CHECK GOOD.  (M)
